# SDR ASAA2025080960633

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y38
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SHIELD CORRODED. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO AFT SHIELD IAW SRM 51-40-02-0G-0, REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1W: 1.00 O: .032" R: .028" L: 1.5" D: .004".
